# SDR 7AHR2016112100002

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 76,203 hours, 87,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON THE SEAT TRACK BS 294 TO 408.   REPAIRED IAW DRAWING 53-16124-1 AND 53-16124-2 PAGES 1-3.
